Groups with Domains of Discontinuity.
Mathematische Annalen, Tome 237 (1978), pp. 253-272
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1978__237_182791,
author = {S.R. Kulkarni},
title = {Groups with {Domains} of {Discontinuity.}},
journal = {Mathematische Annalen},
pages = {253--272},
year = {1978},
volume = {237},
zbl = {0369.20028},
url = {http://geodesic.mathdoc.fr/item/MAN_1978__237_182791/}
}
S.R. Kulkarni. Groups with Domains of Discontinuity.. Mathematische Annalen, Tome 237 (1978), pp. 253-272. http://geodesic.mathdoc.fr/item/MAN_1978__237_182791/